MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "(b)(6) 2026, the anesthesiologist from the department of anesthesiology at (b)(6) reported difficulties in inserting the guidewire, and upon removal, found that the front end was about to break off." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire for analysis.Signs of use were observed on the guidewire.Four kinks were identified on the guidewire body, one of kink was located towards the j-bend.The distal j-bend was intact.Microscopic examination confirmed that both welds were present and appeared full and spherical.Four kinks on the guidewire were located at 242mm, 281mm, 352mm and 573mm from the proximal end.The overall length of the guide wire measured 602mm, which is within the specification limits of 596mm-604mm per guide wire product drawing.The outer diameter of the guide wire measured 0.800mm, which is within the specification limits of 0.788mm-0.826-mm per guide wire product drawing.The guidewire was functionally tested in accordance with the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guidewire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." functional testing was performed by advancing the guidewire through a laboratory inventory arrow raulerson syringe (ars) and a laboratory inventory 18-gauge introducer needle.Resistance was observed at the kinked locations; however, the undamaged portions of the guidewire advanced through the ars and introducer needle without resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guidewire was observed to be kinked during use was confirmed through investigation of the returned sample.Visual examination identified four kinks on the guidewire body, one of which was located towards the j-bend.The distal j-bend was intact.Signs of use were observed on the returned guidewire.The returned guide wire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing-related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2026, (b)(6) hospital reported difficulties in inserting the guidewire, and upon removal, found that the front end was about to break off." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24258030
Report Number3006425876-2026-00092
Device Sequence Number9600447
Product Code DQY
UDI-Device Identifier10801902183771
UDI-Public(01)10801902183771(11)241015(17)290930(10)71F24K0402(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-17702-E
Device Lot Number71F24K0402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown